# SDR AALA20110726MIA01

- Difficulty date: July 26, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N699AN
- Make and model: Boeing 757223
- Aircraft serial: 27051
- Aircraft time: 52,101 hours, 17,799 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pilot Valve
- Condition: Inoperative
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - CREW REPORTED LEFT ENGINE BLEED EICAS MESSAGE WITH ASSOCIATED OFF LIGHT IN BLEED VALVE SWITCH.  EMERGENCY DECLARED FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT ENGINE HIGH STAGE PILOT VALVE.  SYSTEM GROUND CHECK NORMAL OPERATION.
